Variable selection for censored quantile regression

Wang, Huixia Judy, Zhou, Jianhui, Li, Yi . Statistica Sinica 2013. 23 (1) :145-167

Locate this article in:

Bibtex

@article{CIS-266001,
  Author = {Wang, Huixia Judy and Zhou, Jianhui and Li, Yi},
  Title = {Variable selection for censored quantile regression},
  Journal = {Statistica Sinica},
  Volume = {23},
  Number = {1},
  Year = {2013},
  Pages = {145--167},
  Keywords = {k-means clustering, variable selection., Node splitting, Overall R-Square, Dimension reduction, Survival analysis, conditional Kaplan-Meier, Kernel}
}

Similar articles